Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 239, NWS Norman, OK

May 10, 2017Garfield County, Grant County, Kay County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 10, 2017, 3:08 PM CDT for Garfield County, Grant County, Kay County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2017, 3:08 PM CDT (20:08 UTC)
Expired
May 10, 2017, 3:45 PM CDT
In force
37 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Garfield County, OK, Grant County, OK, Kay County, OK

The radar

The Vance AFB radar (KVNX), 50 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2017-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 614 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2017-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
614 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

299 
WUUS54 KOUN 102008
SVROUN
OKC047-053-071-102045-
/O.NEW.KOUN.SV.W.0239.170510T2008Z-170510T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
308 PM CDT WED MAY 10 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Southwestern Kay County in northern Oklahoma...
  Southeastern Grant County in northern Oklahoma...
  Northeastern Garfield County in northern Oklahoma...

* Until 345 PM CDT

* At 307 PM CDT, a severe thunderstorm was located 4 miles southwest
  of Breckenridge, moving north at 50 mph.

  HAZARD...Half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Enid, Blackwell, Medford, Pond Creek, Garber, Lamont, Kremlin,
  Breckenridge, Hunter, Fairmont, Deer Creek, Jefferson, Nardin and
  North Enid.

This includes Interstate 35 between mile markers 218 and 222.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3680 9729 3627 9771 3633 9789 3685 9780
TIME...MOT...LOC 2007Z 201DEG 44KT 3638 9778 

HAIL...1.25IN
WIND...<50MPH
 
$$

BRB
3 follow-up statements
409 
WWUS54 KOUN 102012
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
312 PM CDT WED MAY 10 2017

OKC047-053-071-102045-
/O.CON.KOUN.SV.W.0239.000000T0000Z-170510T2045Z/
Kay OK-Grant OK-Garfield OK-
312 PM CDT WED MAY 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR WEST CENTRAL KAY...SOUTHEASTERN GRANT AND NORTHEASTERN GARFIELD
COUNTIES...

At 311 PM CDT, a severe thunderstorm was located near Breckenridge,
moving north at 50 mph.

HAZARD...Ping pong ball size hail. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles. 

Locations impacted include...
Enid, Medford, Pond Creek, Lamont, Kremlin, Breckenridge, Hunter,
Deer Creek, Jefferson, Nardin and North Enid.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3636 9765 3639 9788 3685 9780 3681 9737
TIME...MOT...LOC 2011Z 201DEG 44KT 3644 9775 

HAIL...1.50IN
WIND...<50MPH
 
$$

BRB
452 
WWUS54 KOUN 102019
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
319 PM CDT WED MAY 10 2017

OKC047-053-071-102045-
/O.CON.KOUN.SV.W.0239.000000T0000Z-170510T2045Z/
Kay OK-Grant OK-Garfield OK-
319 PM CDT WED MAY 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR WEST CENTRAL KAY...SOUTHEASTERN GRANT AND NORTHEASTERN GARFIELD
COUNTIES...

At 319 PM CDT, a severe thunderstorm was located near Hunter, moving
north at 50 mph.

HAZARD...Golf ball size hail. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles. 

Locations impacted include...
Medford, Pond Creek, Lamont, Kremlin, Hunter, Deer Creek, Jefferson
and Nardin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3643 9763 3649 9786 3685 9780 3681 9740
TIME...MOT...LOC 2019Z 201DEG 44KT 3653 9770 

HAIL...1.75IN
WIND...<50MPH
 
$$

BRB
067 
WWUS54 KOUN 102032
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
332 PM CDT WED MAY 10 2017

OKC047-102042-
/O.CAN.KOUN.SV.W.0239.000000T0000Z-170510T2045Z/
Garfield OK-
332 PM CDT WED MAY 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GARFIELD COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3681 9741 3659 9754 3665 9773 3684 9773
TIME...MOT...LOC 2032Z 201DEG 44KT 3668 9763 

$$

OKC053-071-102045-
/O.CON.KOUN.SV.W.0239.000000T0000Z-170510T2045Z/
Kay OK-Grant OK-
332 PM CDT WED MAY 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR WEST CENTRAL KAY AND SOUTHEASTERN GRANT COUNTIES...

At 332 PM CDT, a severe thunderstorm was located 4 miles west of
Lamont, moving north at 50 mph.

HAZARD...Ping pong ball size hail. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles. 

Locations impacted include...
Medford, Lamont, Deer Creek and Nardin. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3681 9741 3659 9754 3665 9773 3684 9773
TIME...MOT...LOC 2032Z 201DEG 44KT 3668 9763 

HAIL...1.50IN
WIND...<50MPH
 
$$

BRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 1:55 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, May 10, 1:55 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Norman OK
155 PM CDT Wed May 10 2017

.DISCUSSION...
Main focus is this afternoon and evening with potential for severe
thunderstorms. Latest observations show an outflow from morning
convection oriented east-northeast to west-southwest across the
area, roughly from just south of Ponca City to near Kingfisher to
just north of Hobart and Altus. North of the boundary, convection
has been persistent.

Latest water vapor band imagery shows deep closed low over central
New Mexico early this afternoon, drifting slowly east. 7.3
micrometer band clearly shows deep EML plume moving north-
northeast atop moist boundary layer. Moderate instability is
expected from mid-late afternoon south of aforementioned outflow
boundary, across extreme southwest Oklahoma and western north
Texas. Deep moist boundary layer and meridional flow may not be
favorable for significant eastward mixing of the dryline and
latest short term model guidance support this. Backed low level
flow that veers quickly above the surface as well relatively low
LCLs will support low-level mesocyclones and a tornado threat.
Significant CAPE in the hail growth zone and a tendency for
supercell storm mode will support a threat of large to very large
hail as well. Damaging winds are another convective threat.
Thunderstorms should move northeast potentially reaching the I-35
corridor this evening. This will be the main area of convection
today. Further north convection and a few marginally severe storms
will be possible, but the air mass north of the boundary is
comparatively more stable.

We have shifted precipitation chances tomorrow further west based
on trends. There is some uncertainty on how convection will evolve
this evening and overnight, and this will have implications on
tomorrow's forecast. Admittedly the majority of our attention has
been on today and tonight's potential. But, there seems to be
enough signal in model trends to bring thunderstorm chances
further west, with afternoon convection (including the possibility
of severe thunderstorms) certainly possible near I-35 and the
metro.

No significant chances were needed to latter portions of the
forecast. Mean ridging should preclude convection through at least
Sunday afternoon, but some isolated storms that develop in the
panhandles (if they develop) may approach far western Oklahoma by
evening. An ejecting shortwave trough across the central Rockies
into the central and northern Plains early next week will lead to
daily convective chances, and severe thunderstorms may be
possible. We will refine timing, coverage and threats as smaller
scale details become more clear during the next few days.

BRB

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  76  65  80  57 /  50  50  60  40
Hobart OK         77  60  80  55 /  80  60  20  20
Wichita Falls TX  81  64  87  59 /  30  60  20  10
Gage OK           73  55  71  48 /  70  50  50  10
Ponca City OK     76  62  77  55 / 100  50  70  50
Durant OK         76  67  80  59 /  20  20  80  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

25/12
Hazardous weather outlook, May 10, 11:56 AM CDT, 3 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1156 AM CDT Wed May 10 2017

OKZ004>048-050>052-TXZ083>090-111700-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1156 AM CDT Wed May 10 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...This Afternoon and Tonight...

.Thunderstorms...
There is an enhanced risk of severe thunderstorms across portions
of west central and southwestern Oklahoma, and western north
Texas. There is a slight risk of severe thunderstorms across
portions of central and south central Oklahoma.

.Location...
The enhanced risk is south of a line from Cheyenne to
Weatherford, and west of a line from Weatherford to Lawton,
Oklahoma to Electra and Crowell, Texas. The slight risk surrounds
the enhanced risk and is south of a line from Arnett to near Enid
and Stillwater Oklahoma, then west of a line from Stillwater and
Shawnee, to Pauls Valley and Ardmore, Oklahoma.

.Timing...
A severe storm or two will be possible early this afternoon.
However, the most likely time for severe thunderstorms will be
from 4 PM to midnight.

.Impacts...
Large hail up to the size of tennis balls and damaging wind gusts
up to 70 mph will be possible. A few tornadoes will also be
possible, especially across portions of southwestern Oklahoma and
western north Texas.

.Discussion...
Showers and thunderstorms will continue to move across portions of
Oklahoma, mainly north of I-40 early this afternoon. One or two of
these storms may become severe with large hail up to the size of
half dollars and wind gusts up to 60 mph possible.

Late this afternoon and evening, additional thunderstorms are
expected to develop along a dryline and outflow boundary near
southwestern Oklahoma and western north Texas. These storms may
quickly become severe, especially if clearing occurs throughout
the day over this area. The storms will quickly move northeast.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT....
Storm spotter groups and emergency management personnel across
the risk areas should prepare for severe weather operations most
of the day.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
There is a slight risk of severe thunderstorms Thursday afternoon
and evening across portions of southeastern Oklahoma. Large hail,
damaging winds, and perhaps a tornado or two will be possible.

Thunderstorm chances will end late Thursday night across eastern
and southeastern Oklahoma, and return late this weekend through
early next week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, May 10, 1:29 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
129 PM CDT WED MAY 10 2017

OKZ046-047-050-051-101900-
Love OK-Carter OK-Johnston OK-Marshall OK-
129 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Love...southeastern
Carter...southwestern Johnston and northwestern Marshall Counties
Until 200 PM CDT...

AT 127 PM CDT, a strong thunderstorm was located near Overbrook,
moving northeast at 45 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3394 9716 3409 9726 3435 9684 3409 9679
TIME...MOT...LOC 1827Z 230DEG 38KT 3406 9711

30
Special weather statement, May 10, 2:09 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
209 PM CDT WED MAY 10 2017

OKZ043-047-101945-
Coal OK-Johnston OK-
209 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Coal and central
Johnston Counties Until 245 PM CDT...

AT 208 PM CDT, strong thunderstorms were located 3 miles south of
Reagan and near Ravia, moving northeast at 50 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3442 9638 3442 9641 3440 9641 3417 9675
      3417 9678 3426 9687 3451 9656 3450 9651
      3454 9651 3455 9650 3443 9636
TIME...MOT...LOC 1908Z 229DEG 43KT 3430 9672 3424 9679

..speg.
Special weather statement, May 10, 2:34 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
234 PM CDT WED MAY 10 2017

OKZ032-042-043-047-102000-
Coal OK-Pontotoc OK-Johnston OK-Hughes OK-
234 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR Coal...southeastern Pontotoc...
northeastern Johnston and south central Hughes Counties Until 300 PM
CDT...

AT 231 PM CDT, strong thunderstorms were along a line extending from
4 miles west of Tupelo to 3 miles northwest of Bromide, moving
northeast at 50 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3437 9652 3454 9670 3499 9623 3485 9609
      3467 9609
TIME...MOT...LOC 1931Z 224DEG 42KT 3458 9649 3445 9655

..speg.
Special weather statement, May 10, 2:45 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
245 PM CDT WED MAY 10 2017

OKZ005-006-011-102015-
Major OK-Alfalfa OK-Woods OK-
245 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR north central Major...
southwestern Alfalfa and southeastern Woods Counties Until 315 PM
CDT...

AT 243 PM CDT, a strong thunderstorm was located 8 miles west of
Aline, moving northeast at 45 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3635 9852 3643 9873 3678 9870 3678 9821
TIME...MOT...LOC 1943Z 205DEG 38KT 3646 9859

BRB
Special weather statement, May 10, 2:54 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
254 PM CDT WED MAY 10 2017

OKZ019-024-025-102030-
Oklahoma OK-Logan OK-Canadian OK-
254 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Oklahoma...
southeastern Logan and east central Canadian Counties Until 330 PM
CDT...

AT 252 PM CDT, a strong thunderstorm was located over northwestern
Oklahoma City, moving northeast at 55 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Northwestern Oklahoma City, Edmond, Guthrie, Yukon, Bethany, Warr
Acres, The Village, Nichols Hills, Arcadia, Meridian, Woodlawn Park,
Wiley Post Airport and Downtown Edmond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3586 9721 3580 9714 3577 9714 3545 9764
      3553 9776 3590 9735
TIME...MOT...LOC 1952Z 228DEG 49KT 3555 9760

MAHALE
Special weather statement, May 10, 2:58 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
258 PM CDT WED MAY 10 2017

OKZ012-102030-
Garfield OK-
258 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR central Garfield County Until 330
PM CDT...

AT 256 PM CDT, a strong thunderstorm was located 4 miles east of
Waukomis, moving north at 50 MPH.

HAZARDS INCLUDE...
Hail up to dime size...
Wind gusts to 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3659 9746 3646 9746 3616 9775 3616 9781
      3622 9796 3659 9791
TIME...MOT...LOC 1956Z 201DEG 45KT 3627 9783

BRB

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 6:26 AM CDTSpecial Weather StatementOUNBeckham, Roger Mills34 min
May 10, 7:01 AM CDTSpecial Weather StatementOUNBeckham, Roger Mills29 min
May 10, 7:30 AM CDTSpecial Weather StatementOUNCuster, Dewey, Woodward45 min
May 10, 8:08 AM CDTSpecial Weather StatementOUNCuster, Dewey, Major, Woods, Woodward52 min
May 10, 8:40 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods50 min
May 10, 8:48 AM CDTSpecial Weather StatementOUNBlaine, Major27 min
May 10, 9:16 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kingfisher29 min
May 10, 9:28 AM CDTSpecial Weather StatementOUNAlfalfa32 min
May 10, 10:03 AM CDTSpecial Weather StatementOUNGarfield, Grant27 min
May 10, 10:04 AM CDTSpecial Weather StatementOUNRoger Mills26 min
May 10, 10:36 AM CDTSpecial Weather StatementOUNDewey24 min
May 10, 11:13 AM CDTSpecial Weather StatementOUNWoodward32 min
May 10, 11:53 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods37 min
May 10, 1:29 PM CDTSpecial Weather StatementOUNMarshall31 min
May 10, 1:57 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major48 min
May 10, 2:09 PM CDTSpecial Weather StatementOUNJohnston36 min
May 10, 2:24 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant27 min
May 10, 2:34 PM CDTSpecial Weather StatementOUNCoal26 min
May 10, 2:45 PM CDTSpecial Weather StatementOUNAlfalfa30 min
May 10, 2:54 PM CDTSpecial Weather StatementOUNOklahoma36 min
May 10, 2:58 PM CDTSpecial Weather StatementOUNGarfield32 min
May 10, 3:24 PM CDTSevere Thunderstorm WarningOUNKay, Noble37 min
May 10, 3:37 PM CDTSevere Thunderstorm WarningOUNGrant, Kay23 min
May 10, 3:44 PM CDTSpecial Weather StatementOUNHughes16 min
May 10, 3:54 PM CDTSpecial Weather StatementOUNKay36 min
May 10, 4:01 PM CDTTornado WarningOUNJackson29 min
May 10, 4:17 PM CDTSpecial Weather StatementOUNKay28 min
May 10, 4:28 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson47 min
May 10, 4:59 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa46 min
May 10, 5:14 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman46 min
May 10, 5:42 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa48 min
May 10, 5:44 PM CDTAreal Flood AdvisoryOUNJackson2 hr
May 10, 6:00 PM CDTSpecial Weather StatementOUNJackson30 min
May 10, 6:15 PM CDTSevere Thunderstorm WarningOUNHarmon45 min
May 10, 6:17 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa43 min
May 10, 6:20 PM CDTSevere Thunderstorm WarningOUNJackson55 min
May 10, 6:24 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon39 min
May 10, 6:30 PM CDTSpecial Weather StatementOUNJackson30 min
May 10, 6:38 PM CDTAreal Flood AdvisoryOUNJackson2 hr
May 10, 6:41 PM CDTAreal Flood AdvisoryOUNJackson, Kiowa3 hr
May 10, 6:54 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman51 min
May 10, 6:56 PM CDTSevere Thunderstorm WarningOUNCaddo49 min
May 10, 6:57 PM CDTSpecial Weather StatementOUNGreer33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.